# SDR HEEA075975

- Difficulty date: September 13, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- Aircraft time: 4,162 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: 407050202101
- Part serial: NA
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CHAFE PADS.  SENT IN FOR EVALUATION DUE TO PREVIOUS MANUFACTURE DEFECTS.
